# SDR SWAA2015091043592

- Difficulty date: September 4, 2015
- Submitted: September 10, 2015
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 43,231 hours, 24,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100SWA
- Part serial: 38466
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1668 EMER LIGHTS BATTERY PACK INOPERATIVE.  R & R BATTERY PACK IAW AMM.
